# SDR REXA2014080400751

- Difficulty date: July 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,237 hours, 19,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK CORRODED AROUND LANDING FOR FUEL ACCESS PANEL 650FB.  REPAIRED IAW REO 601R-57-21-030.
